MathSciNet Relay Station
MathSciNet bibliographic data
MR417903 49F10 (53A10)
Steffen, K. Isoperimetric inequalities and the problem of Plateau. Math. Ann. 222 (1976), no. 2, 97–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement